I am a 20 year old female who took the Plan B pill on the 22/01/19. I am in a healthy relationship. However after taking the pill I started feeling insecure in my relationship even though my boyfriend would reassure me everything was fine and that he loved me which I do believe. We have been together for 2 years. About 2.5 weeks later feelings of depression and self doubt kicked in with a heightened sense of insecurity and this feeling has been on going for 1.5-2weeks. I feel like constantly crying for no reason at all, as if I have a frog stuck in my throat. I can't eat and can't sleep all too well. This is weird to me as I am a very happy and confident person usually, even my boyfriend is wondering how this happened. My question is, could it be the plan b pill or is this just how I am now? I constantly question whether my boyfriend loves me, feeling he will get bored of me, feeling no self worth anymore and also losing interest in my hobbies as well as losing focus. I'm very confused and hope it's just the plan b pill as I have never felt like this before and have no reason to feel like this right now.
When taking the morning after pill, does it cause depression?
Question posted by love-you243 on 11 March 2019
Last updated on 20 August 2021 by Aleeyah1
Hi I know it’s been a while but I just wanted to share a couple things. Plan b is just a lot of birth control compact into one pill think about all the side effects of birth control. I’ve taken plan b a few times and every time I get super said and I also feel those feelings you were describing I was fine yesterday but at night time I got really sad and it carried over to this morning. Just know you’re not alone it will be over soon and you will feel better
Did this feeling go away as I am having the exact same experience leaving me really confused although reading that someone else was feeling the same?
It certainly caused me to feel that way for a few weeks after. You should feel better as your hormones rebalance.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.